# SDR SWAA2022030980420

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737*
- Aircraft serial: 29832
- Aircraft time: 63,428 hours, 37,230 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR WILL NOT ENGAGE IN THE HOLDER ON THE RIGHT SIDE / [01] ADJUSTED FWD SVC DOOR ESCAPE SLIDE GIRT BAR REF A.M.M 25-66-01 OPS CHECK GOOD;[02] ADJUSTED FWD SVC DOOR ESCAPE SLIDE GIRT BAR RET AMM 25-66-01. OPS CHECK GOOD. REFERENCE LOG PAGE 1757590.;[03] ADDED THE LOG BOOK REFERENCE 1757590 IN THE CORRECTIVE ACTION.
